# SDR DALA2021040101940

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 71,250 hours, 30,038 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 FRAME 1640 L/H SIDE LWR INBD OPEN HOLE HAS A CRACK INDICATION NOTED AT THE 6-7 O'CLOCK POSITION LOOKING AFT. SEPERATION OF LAYERS ARE REQUIRED TO DETERMINE WHAT LAYER OR LAYERS ARE AFFECTED. CORRECTIVE ACTION: REPAIRED FRAME SECTION AT STA 1640 L/H STS 9-20 IAW DELTA ER/A 590651-14AD REV. ORIGINAL. (1767281)
